Share:


Numerical methods for singularly perturbed elliptic problems containing two perturbation parameters

    E. O'Riordan Affiliation
    ; M. L. Pickett Affiliation
    ; G. I. Shishkin Affiliation

Abstract

A priori parameter explicit bounds on the derivatives of the solution of a two parameter singularly perturbed elliptic problem in two space dimensions are presented. These bounds are used to establish parameter uniform error bounds for a numerical method consisting of upwinding on a tensor product of two piecewise uniform meshes.


First Published Online: 14 Oct 2010

Keyword : Elliptic, two parameters, a priori parameter bounds

How to Cite
O’Riordan, E., Pickett, M. L., & Shishkin, G. I. (2006). Numerical methods for singularly perturbed elliptic problems containing two perturbation parameters. Mathematical Modelling and Analysis, 11(2), 199-212. https://doi.org/10.3846/13926292.2006.9637313
Published in Issue
Jun 30, 2006
Abstract Views
288
PDF Downloads
181
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.